# SDR SWAA2023052541413

- Difficulty date: April 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FRAME SPLICE ATTACH ANGLE AT BS 787 STRINGER BETWEEN 24R-25R.(MARKED)<[01] DAMAGE FOUND AT AFT CARGO BAY FRAME SPLICE ANGLE BS 787 BETWEEN STRINGER 24R-25R FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM; PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR 9C;[02] REMOVED AFT CARGO BAY FRAME SPLICE ANGLE BS 787 BETWEEN STRINGER 24R-25R IAW SRM 51-40-02-0G--0;[03] VERIFIED CORRECTIVE ACTION 1; 2 AND MEASUREMENT TABLE;[04] FABRICATED NEW AFT CARGO BAY FRAME SPLICE BS 787 BETWEEN STR 24R-25R MADE FROM 7075T0#0.063' LOT#1375480-1 IAW SRM 51-30-01-0G-0 AND DWG#146A1262;[05] VERIFIED CORRECTIVE ACTION 4;[06] RECEIVED NEW FORMED ANGLE FROM HEAT AND TREATED LOT#1526104-1 LOCATED AND DRILLED PER SRM 51-40-02 OK TREATED PER SOPM 20-41-02 OK TO PRIME;[07] VERIFIED CORRECTIVE ACTION #6  OK TO PRIME GIVEN;[08] APPLIED CHEMICAL CONVERSION COATING AND PRIMED THE REPAIR PART IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02 OK TO INSTALL REPAIR PART;[09] VERIFIED CORRECTIVE ACTION #8  OK TO INSTALL REPAIR PART GIVEN;[10] INSTALLED FRAME SPLICE AT BS 787 BETWEEN STR 24R-25R IAW SRM 51-40-02-0G-0 AND DWG#146A1262;[11] VERIFIED CORRECTIVE ACTION #10;[12] TASK COMPLETE
